# SDR FDKA200703124

- Difficulty date: March 16, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8102
- Aircraft serial: 039
- Aircraft time: 50,606 hours, 55,344 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FDM 6195 PWM-JFK (0342 PHX LCL).  AIRCRAFT RETURNED TO THE GATE DUE TO NR 1 ENGINE LOW OIL PRESSURE WARNING LIGHT ON TAKEOFF ROLL.  MX SERVICED OIL.
